Commutative $p$-Schur rings over non-abelian groups of order $p^3$
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1689-1696
https://doi.org/10.4134/BKMS.2014.51.6.1689
Published online November 30, 2014
Kijung Kim
Pusan National University
Abstract : Recently, it was proved that every $p$-Schur ring over an abel\-ian group of order $p^3$ is Schurian. In this paper, we prove that every commutative $p$-Schur ring over a non-abelian group of order $p^3$ is Schurian.
Keywords : $p$-Schur ring, Schurian, Cayley scheme
MSC numbers : Primary 20B05, 20B25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd